# SDR SWAA2017071715103

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 49,659 hours, 28,849 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Module
- Part number: 90195002
- Part serial: 4269
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN/AIR TURNBACK/DECLARED EMERGENCY, AT CRUISE 22K, THE NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED.  R&R ENGINE APU FIRE OVERHEAT MODULE PER MM.
